Had a phone call and I am starting my first chemo on Monday and was told it was FET. I did not ask her to elaborate as did not want a weekend worrying about it. They are starting me off on 75% and will up it if I am okay!!!!!!!Of course I will not be okay I will be FETING SICK no doubt. Must remember to ask for sickness injection and millions of pills. Keep strong everybody we will not let this FETTING thing beat us. XX Eileen
I completed my FEC with few really bad side effects. The week after was the worst with possibly only one day that I felt I couldn't get out a walk. I had a reduced appetite and metallic taste in my mouth but still managed to eat a reasonable amount to keep my strength up. I too had terrible constipation, for I was prescribed Loxido which wasgreat. As I had been 'ok' for my first three FEC I thought the next lot would be ok...
I had my first T last Thursday the next day I felt fine but since then my whole body feels like it has been squashed by a steam roller. I have been in bed unable to get up for the last five days. I have absolutely no apetite for food or drink despite my family trying to entice me again severe constipation. My skin has broken out in small spots/sores and looks a yucky whitish yellow. I also have a bad dripping nose which will all of a sudden run for no reason along with a lovely sore in my right nostril. My hands and feet also have a numb tingling sensation and my nails feel bruised. I am now on day 8 and have wondered if I can continue with the next two treatments. I think I was lulled into a false sense of security by the FEC. I feel like the life has been sucked out of my body. I hope your mum has the opposite effect to me as from what you say the FEC has been pretty grim for her- fingers crossed.
I am only having FEC. My oncologist told me that the T bit was much harsher for the body and she didn't think it was necessary for me to go through it with my grade cancer. However, the chemo nurses have said to me that in terms of side effects (nausea vomiting etc), it is the FEC bit which is worse.
I am sorry to hear that your mum has been so poorly. I had a rough time for the first 2 cycles (nausea,vomiting, fainting, palpitations etc) but now they have reduced the dose I am doing much better. I hope your mum does better on the T part - at least now she is half way through.